# SDR RAIA201510040001

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 35,561 hours, 20,258 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL LEVEL WENT FROM 11 QTS TO 2 QTS DURING CLIMB TO 17,000, RETURNED TO DEPARTURE. MAINTENANCE INSPECTED AND FOUND INTERNAL LEAK, REPLACED THE NR 1 ENGINE, OPS AND LEAK CHECKED GOOD.
